MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT
Catalog Number 788726
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after unpacking, it was found that the stent was creased and could not be used.The silk thread was not removed, and the stent did not enter the human body.Open a new stent for use.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the product meets specifications.Visual evaluation noted the sample was provided with the original bard inlay pouch inside a large ziploc bag.The suture was not provided.Visual requirements per cs-7090-xx state to use unaided eye at 12" to 18" under normal room lighting unless otherwise noted.When evaluating the sample there could no defects seen.The suture was not provided with the sample, the complaint reports the suture "was not removed".It should be noted that the stents are bulk packaged by biomerics and bducc performs further packaging.Dimensional evaluation noted the sample passed all dimensional requirements per cd-7090-xx.Dimensional requirements per cd-7090-xx state the od to be 0.091" ± 0.002", tip id 0.043" ± 0.002", and guidewire to be 0.038" ± 0.001".The od of the sample was measured at 0.0920" using a laser micrometer.The tip id was measured using a 0.043" pin gauge.A 0.038" guidewire passed through the sample with no hesitation.Also received 1 photo sample that shows top view of stent with circle indicating location of crease.However, upon visual inspection no visual defect was noted in the photo sample received.Based on the photo and physical sample received the reported event is unconfirmed.A risk, labelling and device history record review was not required as the reported event was unconfirmed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19781747
Report Number1018233-2024-04368
Device Sequence Number8110823
Product Code FAD
UDI-Device Identifier00801741015847
UDI-Public(01)00801741015847(11)221106(17)261124(10)NGGX2864
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number788726
Device Lot NumberNGGX2864
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date07/19/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown